# SDR CA060524008

- Difficulty date: May 24, 2006
- Submitted: June 22, 2006
- Operation: General aviation
- Make and model: Bell 214B
- Aircraft time: 16,717 hours
- Engine: Lyc T5508D
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Spindle
- Part number: 214030606005
- Condition: Broken
- Location: Transmission
- Component: Transmission
- Component part number: 214040002019
- Stage of operation: HO
- How discovered: O
- Nature of condition: Z
- Precautionary procedure: A

## Discrepancy

DONT HAVE ANY OTHER INFO AT THIS TIME, AS THIS INCIDENT JUST OCCURRED THIS MORNING.  WILL ADD INFORMATION AS IT COMES IN.  THIS INCIDENT SEEMS VERY SIMILAR TO ONE 16 OCT 1996 NTSB REPORT NUMBER A96P0231.  WITH ONE GOOD DIFFERENCE, NO LOSS IN FLIGHT CONTROL AND SAFE LANDING.  PART WAS NOTED AND X-RAYED AT TIME OF OVERHAUL.
